# SDR 20000717SH009

- Difficulty date: June 20, 2000
- Submitted: July 17, 2000
- Operation: Air carrier
- Aircraft: N302NC
- Make and model: Beech 300BEECH
- Aircraft serial: FA9
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 1011100842
- Part serial: FA9
- Condition: Corroded
- Location: Rt Wing
- Part time: 8,612 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RT INBOARD LEADING EDGE FUEL CELL FOR REPAIRS OF A FUEL LEAK, FOUND THERE WAS PITTING CORROSION IN THE UPPER SURFACE OF THE LOWER INBOARD SPAR CAP CASTING.  (INSPECTION OF THE LEFT WING CASTING SHOWED NO DEFECTS).  SUBMITTER STATED IT APPEARS TO HAVE BEEN CAUSED BY ENTRAPMENT OF WATER BEHIND THE PROTECTIVE TAPE LINING THE INTERIOR OF THE FUEL CELL BAY.  THE PITTING IS LOCATED STARTING AT 3.7 INCHES OUTBOARD OF THE INBOARD RIB WITH ANOTHER PIT AT 8.5 INCHES AND ANOTHER AT 10 INCHES.  MOVING LOWER ON THE SPAR CAP CASTING ARE SEVERAL PITS BETWEEN 8.2 INCHES AND 11.8 INCHES.  THE PITS ARE FROM .05 INCH AND .15 INCH DEEP.  (X)
